MAUDE Adverse Event Report: IMMUCOR, INC. ECHO; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. ECHO; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0087000
Medical Device Problem Codes False Negative Result (1225); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes malfunction events.A review of the events indicated that three (3) patient sample tests using the echo automated blood bank system produced unexpected negative results for specific antibodies.The results represent false negatives due to prior patient histories or, testing completed by other methods that demonstrated the presence of the specific antibodies.The malfunction did not show positive results as expected for the anti-e antibody on one (1) occasion when using the capture r ready id reagent.The malfunction did not show positive results as expected for the anti-c antibody on one (1) occasion when using the capture r ready id reagent.When the customer adjusted the well residual volume (wrv) the sample results were as expected.The malfunction did not show positive results as expected for the anti-jka antibody on one (1) occasion when using the capture r ready screen 3 reagent.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
ECHO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9252159
Report Number1034569-2019-00144
Device Sequence Number1960296
Product Code KSZ
UDI-Device Identifier10888234001584
UDI-Public10888234001584
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
BK070016
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0087000
Device Lot NumberID387,R070
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1